# SDR CALA0300711

- Difficulty date: December 16, 2003
- Submitted: December 19, 2003
- Operation: Air carrier
- Aircraft: N16650
- Make and model: Boeing 737524
- Aircraft serial: 28911
- Aircraft time: 16,498 hours, 8,847 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND L-2 DOORWAY Z-ANGLE CORRODED AT STA 967.  THE Z-ANGLE WAS REMOVED AND REPLACED IAW SRM 51-10-02.
